MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® BIO-A® TISSUE REINFORCEMENT; MESH, SURGICAL, POLYMERIC

W. L. GORE & ASSOCIATES, INC. GORE® BIO-A® TISSUE REINFORCEMENT; MESH, SURGICAL, POLYMERIC
Model Number FS0915
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Foreign Body Reaction (1868); Inflammation (1932)
Date of Event 05/29/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It should be noted that the gore® bio-a® tissue reinforcement instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.".
 
Event or Problem Description
It was reported to gore that the patient underwent laparoscopic hiatal hernia repair on (b)(6) 2013 whereby a gore® bio-a® tissue reinforcement was implanted.The complaint alleges that on (b)(6) 2013, an additional procedure occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: adhesions, inflammation, partial removal of surgical mesh, weight loss, severe and chronic pain/discomfort.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
H6: updated results code.Conclusion code remains unchanged.It should be noted that the gore® bio-a® tissue reinforcement instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.".
 
Additional Manufacturer Narrative
B7: added medical history.H6: conclusion code remains unchanged.H10/11: added medical record information.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: implant preoperative complaints: ¿ on (b)(6) 2013: (b)(6) medical center.(b)(6) md.History and physical.Chief complaint: severe reflux.Subjective: 71-year-old female presents with a 5 year plus history of chronic cough, severe gastroesophageal reflux disease, daily heartburn, mild to moderate rumination, and aspiration symptoms.Patient states that for the past 5 years her symptoms have been severe but in fact notes that she was symptomatic for 30 years or greater.She complains of excessive belching and bloating.She has never had a egd however 3 months ago saw a ent at which time she underwent a bronchoscopy that demonstrated inflammatory cells suggestive of aspiration.In addition she underwent a nasal-pharynx-esophagoscopy that demonstrated massive reflux, chronic laryngitis.The scope was difficult due to the massive amounts of reflux therefore visibility was limited.She has tried multiple therapies including over-the-counter medications and currently is on nexium twice a day and continues to have breakthrough symptoms.She is on calcium as a supplement.¿ height 5¿1¿, weight 111 lbs., bmi 21.Assessment: esophageal reflux, rumination, aspiration of gastric contents with pulmonary symptoms, gastroparesis.Plan: esophagogastroduodenoscopy [egd], upper gi.¿ on (b)(6) 2013: (b)(6)medical center.(b)(6), md.Operative report.Procedure: egd with biopsy of the gastric antrum, biopsy of gastric polyp, and dilation of schatzkis ring.Diagnoses: esophagitis, schatzkis ring, hiatal hernia type 1, 3 x 3 cm in size, gastric polyp, gastritis, hypertrophic pyloric valve with stenosis.¿ on (b)(6) 2013: (b)(6)medical center.(b)(6), md.Pathology.Specimen source: gastric biopsy, with h.Pylori stain and gastric fundal polyp.Final diagnosis: stomach: benign oxyntic mucosa with slight superficial hyperplastic changes, suggesting early hyperplastic polyp and negative for helicobacter.Gastric fundus biopsy: chronic focally active gastritis and reactive foveolar changes negative for helicobacter.Implant procedure: laparoscopic hiatal hernia repair with fundoplication and implantation of mesh.Diagnostic laparoscopy for intraoperative finding of liver mass/liver abnormality.Foley catheter placement for temporary urinary retention secondary to anesthesia.Implant: gore® bio-a® tissue reinforcement [fs0915/(b)(6)] implant date: (b)(6) 2013 (hospitalization (b)(6) 2013).¿ on (b)(6) 2013: (b)(6)medical center.(b)(6), md.Operative report.¿ findings: ¿1.A large hiatal hernia was identified.It appeared to be a type 1.The left crus had approximately 80% of the cruciate bulk.2.The right crus had approximately 20% and the fascia was of poor quality; therefore, requiring fascial repair as dictated.3.Extensive adhesions involving the lateral aspect of the hiatal hernia.4.Three areas of abnormality noted in the liver that appeared to be quite prominent in size.The first abnormality was noted in the left lobe of the liver in segment 2.It appeared to be an area of focal mass effect/cirrhotic effect.The second liver abnormality was noted in liver segment 5-6, once again similar in appearance to a cirrhotic/fibrotic patch with what appeared to be septation type abnormalities.The third abnormality was at the superior aspect of the dome, segment 7-8.It appeared to be a lobulated type lesion that appeared to be soft.The liver parenchyma above this area appeared to be relatively normal, except there were obvious cirrhotic type septations.No intraoperative ultrasound was available.No intraoperative biopsy was conducted, secondary to the possibility of undiagnosed hemangioma.This will be further evaluated in the outpatient setting.5.Mesh implantation was bio-a.¿ ¿ procedure: ¿we then proceeded to prep the abdomen and drape the abdomen in the usual fashion.Once this was completed, we then proceeded to identify the xiphoid and the umbilicus.We identified a region paramedian on the left side and, using optical entry technique, we gained entry into the abdomen with a 5 mm trocar, using the optical entry approach.Once entering the abdomen, we proceeded to establish pneumoperitoneum, which we did so safely.After pneumoperitoneum was established, we quickly identified the left lobe.The left lobe of the liver had an abnormality.We proceeded to look and the right side had a similar appearing abnormality.At this point, we elected to introduce additional trocars to be better able to evaluate this.We placed 2 additional 5 mm trocars in the right upper quadrant.We placed a 5.8 mm trocar in the left upper quadrant and then proceeded to examine the liver.Photodocumentation of our findings was taken.The abnormalities on the left lobe of the liver involved segment 2.There appeared to be a lobulated septated type cirrhotic lesion that was roughly 4-5 cm in circumference.In addition, on the right side, at the approximately segment 5-6, there was a similar lesion of similar size.At the dome, there was a slightly smaller lesion, but this one appeared to be lobulated with more prominent septations.We proceeded to palpate the area and, on palpation, the liver parenchyma appeared to be normal.There was no blanching, there was no firmness, and there was no hardness that would make us think that this was an overt malignancy or some other source; however, evaluation was limited, due to the lack of the fact that we did not have intraoperative ultrasound available to us.We proceeded to evaluate the lesion.The lesion was at the dome.It was spongy and soft.It was difficult to appreciate whether or not this could potentially be a hemangioma.For this reason, we elected not to do a tru-cut needle biopsy, for fear of creating excessive bleeding.We felt that the patient would be better served with, at the completion of our procedure for today, workup of this lesion to see whether or not this was something as benign as focal nodular hyperplasia or anything along those lines.At this point, we then proceeded to evaluate the rest of the abdomen.There were no lymph nodes identified.There were no tumors identified in the bowel or the colon.The spleen appeared to be normal.The stomach appeared to be normal.Once this portion of the diagnostic laparoscopy was completed, we elected to proceed forward with our planned operation of hiatal hernia repair with fundoplication.We introduced a nathanson retractor under direct visualization and proceeded to elevate the left lobe of the liver, retracting it superiorly and laterally to the right shoulder and exposing the hiatus.The hiatus was enlarged.There was a very large hernia.Likely half the stomach was in this.It appeared to be a type 1 hernia.We proceeded to grab the stomach with the laparoscopic graspers and retract it back into the abdomen.Using anterior and right lateral approach, we then proceeded to take down the hiatal hernia sac and skeletonize the right crus.Care was taken to protect the fascia.Care was taken to protect the nerve.The anterior vagus nerve was identified and protected.The dissection was taken from approximately the 2 oclock position all the way down to the 6 oclock position where the two crus fused.The posterior vagus was also identified and protected.We proceeded using the harmonic device to take down the retroesophageal, lateral esophageal, and anterior esophageal attachments in order to free up the esophagus.We proceeded to take down and skeletonized the left crus, but this proved to be a little difficult due to our visualization.At this point, we focused our attention on the greater curvature of the stomach and proceeded to take down the short gastrics and the retrogastric attachments, allowing us to mobilize the stomach completely and roll it, exposing the left crus.The left crus was then fully skeletonized.The left lateral attachments to the esophagus were also taken down and the stomach was freed up sufficiently in order for us to establish approximately 4 cm of intra-abdominal esophageal length.At this point, we proceeded to evaluate the crus.The left crus appeared to be flat with a very obtuse angle.The fascia appeared to be of relatively good quality.The opening on the anterior portion of the crus was also very weakened.There was very little bulk and the fascia in this area appeared to be quite flimsy.The right crus had minimal muscular bulk, probably 20% of the muscular mass, and the fascia was once again of very poor quality in this area.We felt that, due to these findings, she would benefit from primary repair with an onlay mesh that circumferentially wrapped and reconstructed the diaphragm both laterally, posteriorly and anteriorly.At this point, we then proceeded to reapproximate the posterior crus.We were able to bring them together without too much tension and we placed a total of 4 interrupted #0 ethibond sutures using intracorporeal knot tying and suturing techniques.This provided the appropriate esophageal angulation.Due to the fact that the anterior portion of the esophageal hiatus was also very weakened and dilated, we did not want to take the esophagus all the way anteriorly, as this would give an abnormal sweep and angle to the esophagus.At this point, we elected to place a total of 2 anterior sutures in order to collapse this hole into a sufficient caliber.Once this was completed, we anticipated utilizing a #56 bougie and, at this point, elected to repair.We placed a large piece of bio-a mesh in such a way that it would cover the posterior crus repair, the lateral aspect and anteriorly.A total of 4 or 5 sutures were placed using 2-0 ethibond to secure the mesh to the crus.Once this was completed, we examined the position of the mesh.We were quite satisfied with our repair.We then proceeded to develop the retrogastric window and passed our fundus uneventfully.The fundus was passed and a total of 4 sutures were placed internally within the wrap in order to secure our wrap internally.A shoeshine maneuver was conducted prior to these sutures, and there was no tension or traction, or undue tension or twisting noted.Once the internal sutures were placed, we then proceeded to pass a bougie under direct visualization.A 56-french bougie was passed without any difficulty and then a nissen fundoplication was constructed over the bougie, placing a total of 3 sutures.The first suture was the most superior aspect of the suture.This involved gastric esophagus into the gastric fundus at the highest point on the anterior face of the esophagus.Care was taken not to provide any tension.Care was taken not to drive the suture excessively deep and grab the bougie.Once this was secured in place, we then placed 2 additional sutures spaced 1 cm below each progressively.At the completion of this procedure, we had a total of approximately 3 cm of intrawrap esophageal length.Once this was completed, the bougie was then removed under direct visualization.It came out easily, without any traction or twisting.We examined our nissen and it was appropriate.At this point, we then rotated the lateral aspect, exposing the medial aspect of the wrap, exposing the posterior aspect of the wrap, and 2 fixating sutures were utilized to construct a gastropexy.Once this was completed, we proceeded to examine the area.We photographed our procedure and completed the procedure.Once again, we photographed the liver and i did not identify any other abnormalities as previously noted.At this point, we completed the procedure.We removed all insufflated air and all irrigation.The area was dry.There was no evidence of bleeding and we removed all trocars and the nathanson retractor under direct visualization.The skin was closed with 4-0 monocryl.¿ ¿ on (b)(6) 2013: (b)(6)medical center.Implant sticker.Gore® bio-a® tissue reinforcement.Ref catalogue number: fs0915.Lot batch code: 11061262.Use by 2015-12.Partial explant preoperative complaints: ¿ on (b)(6) 2013: (b)(6)medical center.(b)(6), md.Operative report.Procedure: laparoscopic pyloroplasty.Laparoscopic contralateral pyloromyotomy.Tru-cut liver biopsy of the left lobe.Foley catheter placement.O indications: ¿she was taken successfully to the operating room at that time where she underwent a laparoscopic hiatal hernia repair with nissen fundoplication and the hiatal hernia was repaired with bio-a mesh secondary to the fact that the right crus was extremely atrophic.The left crus was brought and flattened and we felt that due to the anatomical variation and due to tissue qualities, we felt that she would benefit from mesh.She underwent the repair uneventfully and did relatively well.We did discuss with her the potential for abdominal bloating secondary to the dysfunction of the pylorus.She presented to our office complaining of severe gastric distention and inability to take p.O.On further questioning, we found that whatever she drank or ate did go through the wrap, however, once that land in the stomach, she would experience extreme nausea, abdominal bloating.She also had a very large protuberant abdomen and it was unclear as to the etiology and at our previous laparoscopy, she was also found to have 3 areas of the liver that appeared to be suspicious for a benign versus malignant process.Ultrasound of these areas in the outpatient setting did not describe any anatomical discrepancies with the exception of one small angioma that we felt was not contributing to the pathology seen.For these reasons, we are going to take her to the operating room for decompression of the stomach via pyloroplasty.O procedure: ¿a foley catheter was inserted and immediately 1.8 liters of bright urine was produced.This did significantly decrease the abdominal bloating, abdominal distention; however, she did still appear to be rather protuberant.The foley catheter was secured to the right leg in the usual fashion.We then proceeded to prep the abdomen and drape the abdomen as usual.We did have previous trocar sites for nissen fundoplication.We elected to use these trocar sites for pyloroplasty.We elected to enter the abdomen using a 5 mm trocar and optical entry technique.We gained entry into the abdomen uneventfully, established pneumoperitoneum and then proceeded under direct visualization to place 2 additional 5 mm trocars and one 5.8 applied mm trocar and then we introduced our instruments.We took our scope.We did examine the nissen, we felt that the left lobe of the liver was slightly enlarged, then we were not able to get the best visualization, but on our cursory exam, we felt that the architecture of nissen was adequate.We examined the gallbladder.The gallbladder was very enlarged.This gallbladder was easily 3 times the size of a normal gallbladder.We examined the stomach, identified the pyloric region.There were some adhesions in the area that were taken down laparoscopically and there was an element of duodenal obstruction.We therefore freed the adhesions in the area, but these appeared to be more inflammatory type adhesions.They were not too extensive, so we did cauterized the duodenum for approximately 3-4 cm in order to obtain adequate mobility.Once the duodenum was fully mobilized, we then proceeded to identify the pylorus.We identified the common bile duct and the portal triad.Using harmonic device, we then proceeded to make a gastrotomy and extended our gastrotomy through the pylorus onto the duodenum for approximately 2 cm.At this point, we grabbed our harmonic scalpel and removed couple of segments of the pylorus muscle from the corners in order to prevent obstruction and repair of the heineke-mikulicz maneuver.In addition, we opened the mucosa on the inside and proceeded to identify the pylorus muscle using the harmonic scalpel to do a pyloromyotomy on the contralateral side to the pyloroplasty.Utilizing the harmonic device, we were able to resect this small segment of pylorus muscle and then we used both the nurolon and to spread the muscle in the area until we established serosa.Once the pyloromyotomy was completed, we then proceeded to examine our enterotomy in anticipation for a pyloroplasty.We utilized a 2-0 silk suture to reapproximate the most proximal aspect of the gastric incision and the most distal aspect of the duodenal incision and to establish the confirmation of the pyloroplasty similar to a heineke-mikulicz type pyloroplasty.Once this confirmation was secured, we then proceeded to close the pylorus with a running 2-0 silk suture and special attention was taken to dunk the corners and imbricate the entire pyloroplasty incision.Once this was completed, we then proceeded to take our laparoscopic graspers and palpate the pyloroplasty.We compressed the area, we milked gas from the stomach and while we irrigated and submerged the area, there was no evidence of leak.There was no evidence of bubbles coming through.This appeared to be an air tight and water tight repair.Once this was completed, we then removed all irrigation.We examined our pyloroplasty for repair.We have conducted pyloromyotomy as previously described and at this point, we felt that this segment of the pylorus portion of the operation was completed.We then focused our attention on the liver lesions as previously described and as previously stated, the ultrasound findings were known to us.Using a tru-cut needle biopsy, we then proceeded to take a core biopsy of the left lobe of the liver as the all 3 lesions looked identical, but did not look nodular suspicious; however, they did look different from the remaining architecture.This was submitted passed off the table for evaluation by pathology.There was a little bit of bleeding from the left lobe of the liver.This was controlled with electrocautery.We then proceeded to examine the rest of the abdomen and at this point we removed all insufflated air and removed all trocars and completed our operation.¿ on (b)(6) 2013: (b)(6)medical center.(b)(6), md.Pathology.Specimen source: liver biopsy.Gross description: the specimen is received in a single container in formalin, wrapped in telfa, labeled with the patient's name and medical record number.It is designated ¿liver biopsy¿' and consists of approximately three pieces of tissue measuring 0.2 x 0.2 x 0.1 cm.¿ final diagnosis: ¿minute fragment of benign skin, fragments of benign fibrous, fibroadipose, and nerve tissue.No hepatic parenchyma demonstrated.¿ ¿ on (b)(6) 2013: (b)(6)medical center.(b)(6), md.History and physical.Chief complaint: chronic cough, severe gastroesophageal reflux disease.The patient came to get pyloroplasty by laparoscopy and the liver biopsy, due to the gross changes of the liver.Physical exam: abdomen: mild distention.Bowel sounds diminished, but present.Mild tenderness at palpation.No rebound, no guarding.Surgical incision looked clean and clear with no oozing material.Plan: ¿status post pyloroplasty by laparoscopy with liver biopsy.We will follow for the results of the liver biopsy for further medical decision.The patient will be followed by dr.Martin barrios, the surgeon, for progress diet.I will take care on the analgesia.¿ ¿ on (b)(6) 2013: (b)(6)medical center.(b)(6), md.History: ¿the patient is a 71-year-old female, who presented to my office after being diagnosed with severe gastroesophageal reflux to the point that it caused chemical pneumonitis and aspiration type syndromes.She had complaints of persistent chronic cough.She underwent a rather uneventful laparoscopic nissen fundoplication with hiatal hernia repair and utilization of bioabsorbable mesh secondary to the poor quality of her crus.The right crus was severely atrophic and the fascial quality was marginal.The left crus was brought also with marginal fascia.A bioabsorbable mesh was placed at that time and sutured in position after a primary closure of the 2 crus and a nissen fundoplication was constructed in the usual manner.Multiple sutures were placed on the inside in a toupet style repair and a 360-degree closure was then constructed in the front with 3 sutures approximately 3 cm of intra-esophageal wrap were placed and the posterior portion of the wrap was then pexied to the midportion along the cruciate repair over the bioabsorbable mesh.Postoperatively, she did relatively well.She was tolerating liquids.She was able to tolerate some moshi [sic] type foods and on postoperative week #2, she began complaining of abdominal pain and abdominal type distention.She was evaluated in the office and found with a grossly distended abdomen, but she was hemodynamically stable.On questioning, there was a little bit of a language barrier.She described abdominal bloating and distention and it was felt that this was likely secondary to distention of the stomach after her nissen, as she had known hypertrophic pylorus valve with gastroparesis.She was then taken to the operating room, at which time during insertion of the foley catheter, 1.8 liters of urine was taken out.At that point, we had also anticipated laparoscopic pyloroplasty.Hence, we moved forward with the laparoscopic pyloroplasty in combination with lysis of adhesions and laparoscopic pyloromyotomy.Overall, she did well in the postoperative setting.Her abdominal distention did decrease.She did undergo one attempted trial of removing the foley after urologic consultation; however, she failed this with urinary retention noticing to be at 1.1 liters.At this point, we elected not to do any more foley catheter trial at removal and we continued to allow her to convalesce from our pyloroplasty operation.In the subsequent days, during her hospitalization, she began complaining of progressively worsening dysphagia.In fact, we did obtain an upper gi that demonstrated what appeared to be some tightness at the fundoplication.It appeared to be maybe potentially some localized edema.We continued n.P.O.[nothing by mouth].We provided ppn for nutrition and iv fluids.She then approximately 4 days later underwent a repeat upper gi which essentially demonstrated no drainage of the contrast or any worsening condition.She also complained of inability to tolerate water and described a recurrence of her cough.After careful discussion specifically discussing the recurrence of the hiatal hernia with herniation of the nissen wrap also with nissen disruption also with potentially other problems as a result to nissen failures as related to increased intraabdominal pressure and for this reason after careful discussion, we elected to go back to the operating room for exploratory laparoscopy with potential take down of the nissen versus conversion to a toupet.¿.
 
Additional Manufacturer Narrative
H6: updated health effect, h6: updated investigation finding.H6: updated investigation conclusions.This claim was withdrawn, and the alleged product complaint is no longer being pursued at this time.The investigation has been completed.Based upon the totality of the information received over the course of the investigation and reported by gore in the previously submitted medical record narratives the following conclusions have been reached.As previously reported, all pertinent medical records requested may not have been received.No further investigation is required at this time.In the absence of additional information or medical records from the complainant, this event file will be closed with the information provided.It should be noted that the gore® bio-a® tissue reinforcement instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the instructions for use state, ¿the gore® bio-a® tissue reinforcement is a tailorable, bioabsorbable material.The gore® bio-a® tissue reinforcement is used to reinforce soft tissue during the phases of wound healing by filling soft-tissue deficits.The gore® bio-a® tissue reinforcement elicits a physiological response, which fills the deficit with native tissue and gradually absorbs the device.It is recommended that the device be placed next to well-vascularized tissue.The implanted gore® bio-a® tissue reinforcement is a porous fibrous structure composed solely of synthetic bioabsorbable poly(glycolide: trimethylene carbonate) copolymer.Degraded via a combination of hydrolytic and enzymatic pathways, the copolymer has been found to be both biocompatible and nonantigenic.In vivo studies with this copolymer indicate the bioabsorption process should be complete by six to seven months.¿ as with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, mesh migration, mesh contraction, pain, paresthesia, perforation, revision/re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing records verified that the lot met all pre-release specifications.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Based upon the information received, a portion of the device remains in the patient and was not available for evaluation.Review of the manufacturing records verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® BIO-A® TISSUE REINFORCEMENT
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MPD APC B/P
p.o. box 1408
elkton MD 21922 1408
Manufacturer Contact
heidi womble
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key11239819
Report Number3003910212-2021-01160
Device Sequence Number4125803
Product Code FTL
UDI-Device Identifier00733132605422
UDI-Public00733132605422
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K033671
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2013
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2015
Device Model NumberFS0915
Device Catalogue NumberFS0915
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer01/04/2021
03/03/2021
03/03/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date02/12/2021
04/05/2021
06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexUnknown
Patient Weight50 KG